Local existence of analytical solutions to an incompressible Lagrangian stochastic model in a periodic domain - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Communications in Partial Differential Equations Year : 2013

Local existence of analytical solutions to an incompressible Lagrangian stochastic model in a periodic domain

Abstract

We consider an incompressible kinetic Fokker Planck equation in the flat torus. This equation is a simplified version of the Lagrangian stochastic models for turbulent flows introduced by S.B. Pope in the context of computational fluid mechanics. The main difficulties in its treatment arise from the pressure type force in the equation that couples the Fokker Planck equation with a Poisson equation. We prove short time existence of analytic solutions in the one-dimensional case, where we are able to explicit the pressure force and use techniques and functional norms recently introduced in the study of a related singular model.
Fichier principal
Vignette du fichier
BossyFontbonaJabinJabirRevision-0310.pdf (576.68 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00691712 , version 1 (26-04-2012)
hal-00691712 , version 2 (12-02-2014)

Identifiers

Cite

Mireille Bossy, Joaquin Fontbona, Pierre-Emmanuel Jabin, Jean-Francois Jabir. Local existence of analytical solutions to an incompressible Lagrangian stochastic model in a periodic domain. Communications in Partial Differential Equations, 2013, 38 (7), pp.1141-1182. ⟨10.1080/03605302.2013.786727⟩. ⟨hal-00691712v2⟩
430 View
382 Download

Altmetric

Share

Gmail Facebook X LinkedIn More